# SDR AALA202207127671

- Difficulty date: June 12, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737
- Aircraft serial: 31272
- Aircraft time: 14,076 hours, 5,818 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 17083H1824
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDSHIELD DELAMINATION AT TOP LEFT AND BOTTOM RIGHT. **SUPPLEMENTAL REPORT FOR AALA202206157671: REPLACED FIRST OFFICERS WINDSHIELD PER WORKCARD 08L21056004.** (CLOSED)
